Transition Densities for Interest Rate and Other Nonlinear Diffusions

  • Author(s): Yacine Aït‐Sahalia
  • Published: Dec 17, 2002
  • Pages: 1361-1395
  • DOI: 10.1111/0022-1082.00149

This paper applies to interest rate models the theoretical method developed in Aït‐Sahalia (1998) to generate accurate closed‐form approximations to the transition function of an arbitrary diffusion. While the main focus of this paper is on the maximum‐likelihood estimation of interest rate models with otherwise unknown transition functions, applications to the valuation of derivative securities are also briefly discussed.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version